# SDR AWXA200600519

- Difficulty date: February 19, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457768
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON STRINGER 26R AT BS 1006.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-03-1A1 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER, 26R, FROM BS 1006 TO BS 1016 IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.
